# SDR CA091201003

- Difficulty date: November 30, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Engine: Cont TSIO550C
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Failed
- Location: Propeller Deice
- Part time: 45 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED PROPELLER DEICE FAILURE ANNUNCIATION.  INVESTIGATION FOUND DEICE BOOT WIRE TERMINALS FAILED. (TC NR 20091201003)
